Inequalities concerning Dirichlet series and integrals

Leindler László and Meir Amram: Inequalities concerning Dirichlet series and integrals. In: Acta scientiarum mathematicarum, (59) 1-2. pp. 209-220. (1994)

[thumbnail of math_059_numb_001_002_209-220.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (904kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 209-220
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 220. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:56

Actions (login required)

View Item View Item